Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 69, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 69, Number 4 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 69, Number 4 (1963)
Bull. Amer. Math. Soc. 69 (1963)
More Information
Full-text PDF    
Complex analytic mappings
Leo Sario.
Bull. Amer. Math. Soc. 69 (1963), 439-445
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0150284
Research problems
Bull. Amer. Math. Soc. 69 (1963), 446-447
More Information
Full-text PDF    
The April meeting in New York
John W. Green and Everett Pitcher.
Bull. Amer. Math. Soc. 69 (1963), 448-462
More Information
Full-text PDF    
The April meeting in Chicago
J. W. T. Youngs.
Bull. Amer. Math. Soc. 69 (1963), 463
More Information
Full-text PDF    
The April meeting in New Mexico
R. S. Pierce.
Bull. Amer. Math. Soc. 69 (1963), 464
More Information
Full-text PDF    
A representation theorem for stationary Markov chains
D. L. Hanson.
Bull. Amer. Math. Soc. 69 (1963), 465-466
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0149556
Infinitely repeated matrix games for which pure strategies suffice
Leonard E. Baum, John D. Ferguson and Melvin Katz.
Bull. Amer. Math. Soc. 69 (1963), 467-470
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0149967
Transversality in manifolds of mappings
Ralph Abraham.
Bull. Amer. Math. Soc. 69 (1963), 470-474
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0149495
On the boundary values of holomorphic functions in wedge domains
Adam Korányi.
Bull. Amer. Math. Soc. 69 (1963), 475-480
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0152672
A Harnack inequality for nonlinear equations
James Serrin.
Bull. Amer. Math. Soc. 69 (1963), 481-486
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0150443
Lipschitz classes of functions and distributions in $E_{n}$
M. H. Taibleson.
Bull. Amer. Math. Soc. 69 (1963), 487-493
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0150581
Correction to “A polynomial analog of the Goldbach conjecture”
David Hayes.
Bull. Amer. Math. Soc. 69 (1963), 493
More Information
Full-text PDF    
The permanent analogue of the Hadamard determinant theorem
Marvin Marcus.
Bull. Amer. Math. Soc. 69 (1963), 494-496
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0153688
Uniqueness, stability and error estimation
Raymond M. Redheffer.
Bull. Amer. Math. Soc. 69 (1963), 497-500
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0149016
Singular integrals and parabolic equations
B. Frank Jones Jr..
Bull. Amer. Math. Soc. 69 (1963), 501-503
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0149103
On the Plancherel theorem of the $2 ×2$ real unimodular group
Lajos Pukanszky.
Bull. Amer. Math. Soc. 69 (1963), 504-512
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0158029
A decision method for $p$-adic integral zeros of diophantine equations
A. Nerode.
Bull. Amer. Math. Soc. 69 (1963), 513-517
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0168460
Lie group representations on polynomial rings
Bertram Kostant.
Bull. Amer. Math. Soc. 69 (1963), 518-526
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0150240
Two theorems concerning functions holomorphic on multiply connected domains
E. L. Stout.
Bull. Amer. Math. Soc. 69 (1963), 527-530
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0150274
Cohomology of homogeneous spaces
Paul F. Baum.
Bull. Amer. Math. Soc. 69 (1963), 531-533
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0148804
On the embeddability and nonembeddability of certain parallelizable manifolds
W. C. Hsiang and R. H. Szczarba.
Bull. Amer. Math. Soc. 69 (1963), 534-536
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0153024
A minimal model for set theory
Paul J. Cohen.
Bull. Amer. Math. Soc. 69 (1963), 537-540
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0150036
Direct decompositions of algebraic systems
Peter Crawley and Bjarni Jónsson.
Bull. Amer. Math. Soc. 69 (1963), 541-547
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0156808
Random distribution functions
Lester E. Dubins and David A. Freedman.
Bull. Amer. Math. Soc. 69 (1963), 548-551
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0149522
On the consistency of quantum field theory
Reese T. Prosser.
Bull. Amer. Math. Soc. 69 (1963), 552-557
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0151156
On linked binary representations of pairs of integers: some theorems of the Romanov type
G. J. Rieger.
Bull. Amer. Math. Soc. 69 (1963), 558-563
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0153630
The cohomology of certain orbit spaces
P. A. Smith.
Bull. Amer. Math. Soc. 69 (1963), 563-568
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0149478
Maximal Fuchsian groups
Leon Greenberg.
Bull. Amer. Math. Soc. 69 (1963), 569-573
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0148620
A note on entire functions and a conjecture of Erdös
Alfred Gray and S. M. Shah.
Bull. Amer. Math. Soc. 69 (1963), 573-577
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0148913
Gaps at Weierstrass points for the modular group
Joseph Lewittes.
Bull. Amer. Math. Soc. 69 (1963), 578-582
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0148621
Some results on the extension of operators
Joram Lindenstrauss.
Bull. Amer. Math. Soc. 69 (1963), 582-586
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0150583
Invariant subspaces of nonselfadjoint transformations
Louis de Branges.
Bull. Amer. Math. Soc. 69 (1963), 587-590
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0149290
Bounded approximation by polynomials
L. A. Rubel and A. L. Shields.
Bull. Amer. Math. Soc. 69 (1963), 591-593
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0151623
Doubly invariant subspaces of annulus operators
Donald Sarason.
Bull. Amer. Math. Soc. 69 (1963), 593-596
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0150323